# SDR ABXA20200720127

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 103,144 hours, 29,902 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Buss Isolat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BUSS ISOLATION MESSAGE IN FLIGHT.   RIGHT IDG HIGH TEMP. AIRCRAFT WAS GROUNDED.
